In this paper we determine the minimum distance of orthogonal line-Grassmann codes for q even. The case q odd was solved in [3]. For we also determine their second smallest distance. Furthermore, we show that for q even all minimum weight codewords are equivalent and that the symplectic line-Grassmann codes are proper subcodes of codimension 2n of the orthogonal ones.

Cardinali, I., Giuzzi, L. (2018). Minimum distance of orthogonal line-Grassmann codes in even characteristic. JOURNAL OF PURE AND APPLIED ALGEBRA, 222(10), 2975-2988 [10.1016/j.jpaa.2017.11.009].

Minimum distance of orthogonal line-Grassmann codes in even characteristic

Cardinali, Ilaria;
2018-01-01

Abstract

In this paper we determine the minimum distance of orthogonal line-Grassmann codes for q even. The case q odd was solved in [3]. For we also determine their second smallest distance. Furthermore, we show that for q even all minimum weight codewords are equivalent and that the symplectic line-Grassmann codes are proper subcodes of codimension 2n of the orthogonal ones.
Cardinali, I., Giuzzi, L. (2018). Minimum distance of orthogonal line-Grassmann codes in even characteristic. JOURNAL OF PURE AND APPLIED ALGEBRA, 222(10), 2975-2988 [10.1016/j.jpaa.2017.11.009].
File in questo prodotto:
File Dimensione Formato  
Minimum distance line grassmann.pdf

non disponibili

Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 383.53 kB
Formato Adobe PDF
383.53 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/1041972